# SDR SIMA20140219016

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP NR 1 HAS BROKEN WIRE.  REPLACED MISSING CONNECTOR IAW SWPM 20-50-00.  SEE BOW 151597 FOR OPERATIONS CHECK.
